Second- and third-harmonic parametric scattering in disordered quadratic media

Citation

Wang, W, Kalinowski, K, Roppo, V et al. 2010, 'Second- and third-harmonic parametric scattering in disordered quadratic media', Journal of Physics B: Atomic, Molecular and Optical Physics, vol. 43, no. 21, pp. 215404 (6).

Year

2010

Field of Research

  • Nonlinear Optics And Spectroscopy

Updated:  29 November 2022 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers